MathSciNet Relay Station
MathSciNet bibliographic data
MR2255192 (2007h:30042) 30F20 (30E25 35Q15)
Černe, Miran; Flores, Manuel Generalized Ahlfors functions. Trans. Amer. Math. Soc. 359 (2007), no. 2, 671–686 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement